MathSciNet Relay Station
MathSciNet bibliographic data
MR1763618 34B18 (34B10)
Ma, Ruyun Multiplicity of positive solutions for second-order three-point boundary value problems. Comput. Math. Appl. 40 (2000), no. 2-3, 193–204.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement